# SDR C2XA98IA004

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND VERTICAL STABILIZER RIGHT SIDE DRAG ANGLE CRACKED.  MAINTENANCE REMOVED DAMAGED SECTION AND INSTALLED NEW SECTION IAW EC5530-01013.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
